# SDR SWAA2013062717643

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 28,686 hours, 16,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT LENS BROKEN.  R&R LIGHT ASSEMBLY IAW MM.
